Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Full beskrivning

Sparad:
Bibliografiska uppgifter
Huvudupphovsman: American Mathematical Society
Materialtyp: Artikel
Språk:English
English
Publicerad: American Mathematical Society 2009
Ämnen:
Länkar:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Taggar: Lägg till en tagg
Inga taggar, Lägg till första taggen!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt